Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Headache, nausea, hip pain, frequent urination. What is wrong?

Hello, I am Nikki. I have various different symptoms, but I do not know what they mean. I have intense headaches that last days on end which I have had since I was like ten. Sometimes I get sick or nausea easily. I had a sharp pain on my left side to the right of my hip where I think my right ovary is. It was really sharp and intense. I feel very emotional and some what bipolar at times. Today, my vagina seems to be dilated and I urinated uncontrollably. Do you have any idea what might be wrong?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

It is difficult to pinpoint a single diagnosis for your illness.
Your headache seems to be a tension headache and will respond well to anitryptiline.
Other symptoms do not seem to be any disease. If the pain near your hip has subsided then you need not worry.
Regarding bipolar kood disorder that would warrant many more clarifications.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.

Neuro-Psychiatrist and Sexologist
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor